Been on viibryd 40 for 3 months and just recently put on welbutrin and at first the vy i was feeling wonderful and i was doing more and going out and eating right not bored eating or over eating over depression and now im not feeling very motivated to do anything and im bored alot even when doing something and my eating habits are starting to pick back up where i eat when im down or bored or sleep which im also alot now. I sleep all night then during the day i have moments i feel like passing out in sleep im so tired and i hate it.
Yes, the Viibryd can stop working after a little while. I also had great symptom relief at first and felt it was a miracle drug; then after a few weeks, it didn't seem to be working so my doc upped my dose. I didn't do well on the dosage increase so I stopped taking the medication. An increase in dosage may help you for awhile, but then you'll most likely hit another plateau. If you ever decide to come off of the medication, make sure you ween yourself off of it instead of stopping it entirely all at once... coming off of Viibryd all at once made me sick for almost a week ;( I am now back on the Wellbutrin I didn't have any issues with. I wish you the best of luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Feb 2012 • 2 answers
I was put on Viibryd 4 months ago & have gained 40lbs & all research tells me this shldn't happen???
Posted 9 May 2012 • 1 answer
Posted 8 Jul 2013 • 1 answer
I have been on wellbutrin and viibryd for about six months, and if I should miss a dose it's awful.?
Posted 6 Mar 2014 • 3 answers
I been on Wellbutrin 300XL for years & my Dr gave me a starter pack of Viibryd. Today I was to take?
Posted 24 Jun 2014 • 2 answers